Tuesday, October 14, 2008

Hotflashes?

Maybe I am just reading into the *possible* s/e of Clomid, but I have been having hotflashes ALL morning... uh oh, here we go again...
They have been coming and going since about 7 this morning. I had one in my car on the way into the office and I got so hot and sweaty, I thought I was going to vomit. Then I have had a few every hour since I got here, not nearly as bad, but I think my undershirt is going to have sweat stains! Eek!

Maybe I just wore too many layers today, and that's the reason for the moments of hotness (is that even a word?) But my word this is crazy! I am usually a cold person (I have a slight case of Raynaud's) so this is completely abnormal for me.

Am I dreaming all of this or is it really the clomid? I finished taking it on Saturday...

4 comments:

nancy said...

Hot flashes was my ~only~ s/e of clomid. I wasn't moody, just got pretty freaking hot every now and again.

Crystal said...

Hey Tiff! I have been reading a lot about Clomid now that I will be taking it, most people say that is a definate s/e. A lot of people who have no other side effects have hot flashes as a previous poster stated! Hopefully it results in a BFP... what mg are you taking?

Morgan said...

It's the Clomid, I promise you aren't crazy 'or' getting old LOL ;)

OMG I'm just catching up on blogs and I must say i LOVE LOVE LOVE the costumes, thanks for the laugh!!

Melissa said...

Definitely a side effect of the Clomid. Lovely, isn't it?

During my Clomid days, I remember waking up in the middle of the night drenched in sweat on a few occasions. It was NOT fun.